# SDR COEA2011122145801

- Difficulty date: December 21, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Part number: S530702150102
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION:  RT CREASE BEAM INNER CHORD SPLICE FR 29 CORRODED (LENGTH 2", WIDTH 6", DEPTH .060").  REMOVED CORROSION, FABRICATED AND INSTALLED JOINT STRINGER IAW ATR72 SRM.
